# SDR 04222008

- Difficulty date: April 22, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N527MB
- Make and model: Bolkms BK117A4
- Aircraft serial: 7103
- Aircraft time: 12,153 hours, 37,448 cycles
- Engine: Lyc LTS101650B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Support Bracket
- Part number: 11722118434
- Condition: Loose
- Location: Tail Rotor
- Part time: 12,153 hours, 37,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, A TAIL ROTOR CONTROL TUBE SUPPORT MOUNT WAS FOUND LOOSE INSIDE THE TAILCONE DUE TO WORKING RIVETS.
